# SDR UIEA200700295

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MIDFLAP MOST OUTBOARD UNDERSIDE SUPPORT BRACKET AREA ON FLAP PREVIOUS REPAIR DISBONDED.  REMOVED DISBONDED REPAIR AND INSTALLED NEW REPAIR ON RIGHT INBOARD MIDFLAP MOST OUTBOARD UNDERSIDE SUPPORT BRACKET AREA IAW SRM 51-40-12.
